Napredna pretraga

Pregled bibliografske jedinice broj: 639442

Differential forms and κ-Minkowski spacetime from extended twist


Jurić, Tajron; Meljanac, Stjepan; Štrajn, Rina
Differential forms and κ-Minkowski spacetime from extended twist // European physical journal C : particles and fields, 73 (2013), 2472-2480 doi:10.1140/epjc/s10052-013-2472-0 (međunarodna recenzija, članak, znanstveni)


Naslov
Differential forms and κ-Minkowski spacetime from extended twist

Autori
Jurić, Tajron ; Meljanac, Stjepan ; Štrajn, Rina

Izvornik
European physical journal C : particles and fields (1434-6044) 73 (2013); 2472-2480

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Noncommutative space; κ -Minkowski spacetime; differential forms; super-Heisenberg algebra; realizations; twist

Sažetak
We analyze bicovariant differential calculus on κ-Minkowski spacetime. It is shown that corresponding Lorentz generators and noncommutative coordinates compatible with bicovariant calculus cannot be realized in terms of commutative coordinates and momenta. Furthermore, κ-Minkowski space and NC forms are constructed by twist related to a bicrossproduct basis. It is pointed out that the consistency condition is not satisfied. We present the construction of κ-deformed coordinates and forms (super-Heisenberg algebra) using extended twist. It is compatible with bicovariant differential calculus with κ-deformed igl(4) -Hopf algebra. The extended twist leading to κ-Poincaré-Hopf algebra is also discussed.

Izvorni jezik
Engleski

Znanstvena područja
Fizika



POVEZANOST RADA


Projekt / tema
098-0000000-2865 - Kvantna teorija polja, nekomutativni prostori i simetrije (Stjepan Meljanac, )

Ustanove
Institut "Ruđer Bošković", Zagreb

Citiraj ovu publikaciju

Jurić, Tajron; Meljanac, Stjepan; Štrajn, Rina
Differential forms and κ-Minkowski spacetime from extended twist // European physical journal C : particles and fields, 73 (2013), 2472-2480 doi:10.1140/epjc/s10052-013-2472-0 (međunarodna recenzija, članak, znanstveni)
Jurić, T., Meljanac, S. & Štrajn, R. (2013) Differential forms and κ-Minkowski spacetime from extended twist. European physical journal C : particles and fields, 73, 2472-2480 doi:10.1140/epjc/s10052-013-2472-0.
@article{article, year = {2013}, pages = {2472-2480}, DOI = {10.1140/epjc/s10052-013-2472-0}, keywords = {noncommutative space, κ -Minkowski spacetime, differential forms, super-Heisenberg algebra, realizations, twist}, journal = {European physical journal C : particles and fields}, doi = {10.1140/epjc/s10052-013-2472-0}, volume = {73}, issn = {1434-6044}, title = {Differential forms and κ-Minkowski spacetime from extended twist}, keyword = {noncommutative space, κ -Minkowski spacetime, differential forms, super-Heisenberg algebra, realizations, twist} }

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Citati